Trying to Lose Weight On Steroids

I want, no I need, to lose weight. I was on the larger side for a long while but I did lose a lot of weight then I had my third stroke. I still tried hard to keep the weight off but being in a wheelchair doesn't help.

Last year I was told I had rheumatoid arthritis and started treatment. When I saw the consultant recently I explained I have ballooned, yes he said that is the steroids; oh great.

I also have high cholesterol that my GP is trying to lower. I have cut down on foods and thought I was doing well but apparantly not. I eat a lot of fruit but there is too much sugar in that the GP says grrrrrr. So, I have an appointment with a dietician next week to see if she can help.

On the good side (or not) I had a biopsy on the inside of my lip regarding the RA and I can only eat soup, pasta, purée etc. See if that helps and I am keeping a diet journal.

We shall see.

Tiggy Tiggy
56-60
3 Responses Mar 12, 2009

Hi I'd like to help u lose weight

It won't be easy because you are on a medical treatment which has weight-gaining among its consequences... But you surely took the best decision having an appointment with a dietitian, so you've a healthy and safe approach to food. Well done Tiggy, I send you a big warm hug and wish you all the best!

hope you succed,. its really hard!